# SDR DALA2023022201322

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L-22LH, Y STA 845 AT FILLET FAIRING STRUCTURE. SUMMARY OF NRC 00277: CORROSION LEVEL 2. LONGERON STA 845 STR 22LH WAS REPLACED PER DWG 5911420 REV: AE AND B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2636166)
